The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Analele stiintifice ale Universitatii "AL.I. Cuza" Din Iasi. Sectiunea I a Matematica
( Vol.43 NO.2 / 1997 )
home Existence of Monotone Solutions for a Parabolic Problem
Pages 403-414
Irina Chis-Ster,
home On the Geometry of the Bundle of Symmetric 2-times Covariant Tensors Tangent to a Differentiable Manifold
Pages 249-258
Dan I. Papuc,
home Stationary Curves and Their Deviations in Higher-Order Geometries
Pages 235-248
Vladimir Balan, Panayiotis C. Stavrinos,
home $\varphi$-Lagrange Laplacians
Pages 215-221
P.L. Antonelli, D. Hrimiuc,
home The Helmholtz Conditions for First and Second Order Infinite Differential Equations Systems
Pages 269-280
D. Craciun, D. Opris,
home On Some Invariant Submanifolds in Certain almost Cosymplectic Manifolds
Pages 383-395
Hiroshi Endo,
home On Quasi Conformally Flat and Quasi Conformally Conservative Riemannian Manifolds
Pages 375-381
M.C. Chaki, M.L. Ghosh,
home The Asymptotic Expansion of the Global Error of Finite Difference Solution to Singular Two-Point Boundary Value Problem
Pages 367-374
Sennur Somali,
home Obtaining Point of Joint $\theta$-Continuity of Multiplication in a Semigroup with Separately $\theta$-Continuous Multiplication
Pages 329-344
S. Ganguly, T. Bandyopadhyay,
home Generalizations of Certain Inequalities Used in the Theory of Differential Equations
Pages 353-366
B.G. Pachpatte,
home Some Remarks on the Lie-Trotter Integrator
Pages 259-268
Mircea Craioveanu, Mihai Dupac, Mircea Puta,
home On Ricci Quarter Symmetric Metric Connections in a Riemannian Manifold
Pages 345-352
A. Ghosh,
home Generalized Berwald Spaces and Wagner Spaces
Pages 307-321
S. Bacso, M. Hashiguchi, M. Matsumoto,
home A Note on Infinitesimal Deformations of Complex Finsler Structures
Pages 295-305
Tadashi Aikou,
home Allendoerfer-Eells Cohomology for Foliated Manifolds
Pages 287-294
Gheorghe Pitis,
home Nonlinear Variational Inequality Problems Involving Multivalued Mappings
Pages 397-402
Ram U. Verma,
home On the Classification of Non-Symmetric Homogeneous Bounded Domains in Six Dimensional Complex Space $\mathbf C^6$
Pages 222-234
G.E. Dimou, Gr. Tsagas,
home On Geodesically Related Pseudo-Riemannian Spaces
Pages 323-328
Iulia-Elena Hirica,
home Structures Geometriques Associees a Certains Systemes Dynamiques
Pages 281-286
V. Obadeanu,